# SDR MASA2025051500040

- Difficulty date: May 15, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 22,322 hours, 13,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Part time: 22,322 hours, 13,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDCABIN OVERHEAD EMERGENCY LIGHT OUT/R&R CABIN EMER LIGHT IAW E175 AMM 33-50-13 AND R&R EMER LPU 2 OPS CHECK IAW E175 AMM 33-50-00 OPS CHECK GOOD NO DEFECTS NOTED
